MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI XI; SURGEON SIDE CONSOLE, RECONDITIONED

INTUITIVE SURGICAL, INC DA VINCI XI; SURGEON SIDE CONSOLE, RECONDITIONED
Model Number 380723-11
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced the master tool manipulator (mtm).The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.In logs, the error 23017 was found indicating the motor did not respond as expected on the left mtm in ssc1, axis 6, confirming the fault occurred in the field.Upon visual inspection, the mtm was installed onto a golden system where the error was triggered indicating fault on the axis 6 replicating the reported event.The mtm was then installed onto a surgical fixture test platform (sftp) where power up was found to be failing on the axis 6.Once testing was completed, axis 6 motor was applied behavioral analysis tested and were verified to be the source of the fault.A second mtm was also analyzed.In logs, the error 23017 was found indicating the motor did not respond as expected on the left mtm in ssc1, axis 6, confirming the fault occurred in the field.Upon visual inspection, the mtm was installed onto a golden system where the error was triggered indicating fault on the axis 6 replicating the reported event.The mtm was then installed onto a surgical fixture test platform (sftp) where power up was found to be failing on the axis 6.Once testing was completed, axis 6 motor was applied behavioral analysis tested and were verified to be the source of the fault.
 
Event or Problem Description
It was reported that during a da vinci-assisted pulmonary lobectomy surgical procedure using an xi system, user informed the technical support engineer (tse) that the system were faulting out.The tse reviewed the system logs and identified an issue with the left master tool manipulator (mtml) gimbal.The user did not wish to troubleshoot at that time.Later, the issue returned, and the tse noted error 23017 on the mtml.The user attempted to recover the fault without success and decided to convert the case to a traditional laparoscopic approach.No known impact or patient consequence was reported.

Brand Name
DA VINCI XI
Common Device Name
SURGEON SIDE CONSOLE, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24771184
Report Number2955842-2026-20325
Device Sequence Number10299047
Product Code NAY
UDI-Device Identifier00886874115374
UDI-Public(01)00886874115374
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380723-11
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown